Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a consumer concerning her 15 year old son with a history of seizure who on 27-OCT-2011 was vaccinated with first dose of GARDASIL. On 03-FEB-2012 patient was vaccinated with second dose (lot #, route and site were not reported for both doses). There was no concomitant medication. At an unspecified time period after his first dose, her son started to experience tingling in his legs and "moody behavior". Her son was administered his second dose on 03-FEB-2012 and at an unspecified time period experienced tingling in his legs and his short term memory was "bad". Her son also experienced "blackouts". On 14-FEB-2012 her son''s teacher sent a letter home to say that he was not grasping concepts at school. Her son had been out of school since 14-FEB-2012. Her son was referred by his primary care Physician. The mother called to office and her son was seen by neurologist. No treatment was given for the adverse event. Two Electroencephalo-graphs (EEG) were performed in which the results were pending. Her son would not be receiving his third dose. At the time of this report, the patient had not recovered from above events. Action taken with GARDASIL was discontinued. Short-term memory impairment, moody behavior, not grasping concepts in school, Loss of consciousness and tingling in his legs which made patient out of school for half a month were considered to be disabling. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166